# SDR ABXA20111017119

- Difficulty date: October 17, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 53,836 hours, 39,357 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Part number: MR10042N
- Part serial: E1100489
- Condition: Unserviceable
- Location: Cockpit
- Part time: 1,070 hours, 685 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW MEMBER PBE LOST ALL VACUUM, INDICATOR RELEASED AND IS STICKING OUT.  REMOVED AND REPLACED PBE IAW AMM 20-11-00, NEW DUE DATE OCT 2021, AWG.
